# SDR CALA2013122093831

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,179 hours, 18,954 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17335130001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEAR FIRST CLASS CLOSET INOPERATIVE.  NEEDS 110-5146, ON AOG IPC 33-51-18-05, INSTALLED NEW RED EMERGENCY CLOSET DOOR LIGHT.
